MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS MOBILE LEG POSITIONER 2.0 FRAME; HIP ORTHOPEDIC INSTRUMENT

MEDACTA INTERNATIONAL SA AMIS MOBILE LEG POSITIONER 2.0 FRAME; HIP ORTHOPEDIC INSTRUMENT
Catalog Number 01.15.10.0190
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2020: lot 1855475: (b)(4) items manufactured and released on 03-jul-2019.No anomalies found related to the problem.To date, any other similar event has been reported.
 
Event or Problem Description
After the insertion of the trial femoral stem and position of the hyperextension on the amis mobile leg positioner, the fracture from the greater trochanter to lesser trochanter has occurred.The surgeon fixed the fracture with the cable.

Brand Name
AMIS MOBILE LEG POSITIONER 2.0 FRAME
Common Device Name
HIP ORTHOPEDIC INSTRUMENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9805215
Report Number3005180920-2020-00141
Device Sequence Number16338209
Product Code LXH
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.15.10.0190
Device Lot Number1855475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR